# SDR HNAA9690945

- Difficulty date: June 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909HA
- Make and model: Dhav DHC8102
- Aircraft serial: 018
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Condition: Failed
- Location: Landing Gear
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 3350 - ORF-DCA - MAIN BRAKES FAILED ON TAXI OUT FROM HANGAR.  THE AIRCRAFT DEPARTED THE TAXIWAY ONTO THE GRASS. INSPECTED THE NOSE GEAR STEERING FUSE, STEERING LINKS, AND GENERAL CONDITION OF NOSE GEAR AFTER A/C WAS TOWED BY NORMAL CONDITIONS BACK ONTO THE TAXIWAY.  PERFORMED BLEEDING OF NR 1 AND NR 2 HYDRAULIC SYSTEMS AND OPERATIONAL CHECK GOOD.  (M)
